IJPAM: Volume 60, No. 2 (2010)

ON THE SOLVABILITY CONDITIONS FOR SOME
NON FREDHOLM OPERATORS

Vitali Vougalter$^1$, Vitaly Volpert$^2$
$^1$Department of Mathematics
University of Toronto
Toronto, ON, M5S 2E4, CANADA
e-mail: [email protected]
$^2$Institute Camille Jordan, UMR 5208 CNRS
University Lyon 1
Villeurbanne, 69622, FRANCE
e-mail: [email protected]


Abstract.We obtain solvability conditions for some elliptic equations involving non Fredholm operators, which are sums of second order differential operators with the methods of spectral theory and scattering theory for Schrödinger type operators.

Received: February 25, 2010

AMS Subject Classification: 35J10, 35P10, 35P25

Key Words and Phrases: solvability conditions, non Fredholm operators, elliptic problems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 2